Alert archive / Arizona / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 12, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Jul 10, 2008, 5:09 PM MST for Mohave County, Arizona; San Bernardino County, California; Clark County, Nevada. It was in force for 66 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2008, 5:09 PM MST (00:09 UTC)
- Expired
- Jul 10, 2008, 6:15 PM MST
- In force
- 66 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 155 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 5:20 PM MST | HAIL 0.5 | Kingman, AZ | DIME SIZE HAIL WAS REPORTED AT THE KINGMAN AIRPORT. |
| Jul 10, 5:30 PM MST | TSTM WND DMG | Kingman, AZ | THUNDERSTORM WINDS BLEW DOWN WOODEN FENCES IN KINGMAN ALONG WALNUT CREEK ROAD AND ALSO BLEW DOWN A 200 POUND SATELLITE DISH. IN ADDITION, THUNDERSTORM WINDS RIPPED THE ROOF OF A MOBILE HOME GARAGE. A 54MPH WIND GUST WAS MEASURED IN DOWNTOWN KINGMAN. THE TIME O |
| Jul 10, 5:30 PM MST | TSTM WND GST 60 | Kingman, AZ | AN ESTIMATED 60 MPH WIND GUST WAS REPORTED IN KINGMAN. |
| Jul 10, 5:45 PM MST | TSTM WND GST 54 | Golden Valley, AZ | A SPOTTER MEASURED A 54 MPH WIND GUST IN GOLDEN VALLEY. |
| Jul 10, 6:00 PM MST | TSTM WND DMG | Lake Havasu City, AZ | THUNDERSTORM WINDS KNOCKED DOWN A LARGE TREE IN LAKE HAVASU CITY. THE TIME OF THIS EVENT WAS ESTIMATED. |
| Jul 10, 6:05 PM MST | TSTM WND DMG | Bullhead City, AZ | SIGNS WERE BLOWN DOWN OFF OF SEVERAL BUSINESSES IN BULLHEAD CITY. |
| Jul 10, 6:15 PM MST | TSTM WND GST 64 | Bullhead City, AZ | A SPOTTER MEASURED SUSTAINED WINDS OF 50 MPH WITH A GUST OF 64 MPH IN BULLHEAD CITY. |
| Jul 10, 6:20 PM MST | TSTM WND GST 60 | Bullhead City, AZ | A SPOTTER ESTIMATED A 60 MPH WIND GUST IN BULLHEAD CITY IN ASSOCIATION WITH A THUNDERSTORM OUTFLOW BOUNDARY. THE WIND WAS STRONG ENOUGH TO KNOCK DOWN HIS NEIGHBOR WHO WAS OUTSIDE TRYING TO COLLECT HIS TRASH CANS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 2:54 PM MST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 0.2 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1954 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KVEF 110009
SVRVEF
AZC015-CAC071-NVC003-110115-
/O.NEW.KVEF.SV.W.0012.080711T0009Z-080711T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
509 PM MST THU JUL 10 2008
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...
EXTREME SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...
* UNTIL 615 PM MST/615 PM PDT/.
* AT 503 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 42 MILES NORTHEAST OF CAL NEV ARI TO 26 MILES
EAST OF EARP...OR ALONG A LINE EXTENDING FROM 19 MILES SOUTHEAST OF
HOOVER DAM TO 17 MILES EAST OF PARKER DAM...AND WERE MOVING
SOUTHWEST AT 29 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OATMAN AROUND 530 PM MST...
LAKE HAVASU CITY...DESERT HILLS...BULLHEAD CITY AND LAUGHLIN AROUND
550 PM PDT...
TOPOCK...LAKE HAVASU CITY AND DESERT HILLS AROUND 555 PM MST...
HAVASU RAWS AND MOHAVE VALLEY AROUND 600 PM MST...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MST
THURSDAY EVENING/1000 PM PDT THURSDAY EVENING/ FOR NORTHWEST ARIZONA
AND SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.
LAT...LON 3437 11486 3534 11496 3530 11400 3423 11374
3421 11383 3424 11386 3424 11399 3430 11408
3431 11412 3426 11413 3407 11442 3407 11455
TIME...MOT...LOC 0009Z 037DEG 26KT 3580 11453 3415 11391
$$
SC3 follow-up statements
000
WWUS55 KVEF 110023
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
520 PM PDT THU JUL 10 2008
AZC015-CAC071-NVC003-110115-
/O.CON.KVEF.SV.W.0012.000000T0000Z-080711T0115Z/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
520 PM MST THU JUL 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
MST/615 PM PDT/ FOR EXTREME SOUTH CENTRAL CLARK...EAST CENTRAL SAN
BERNARDINO AND SOUTHWESTERN MOHAVE COUNTIES...
AT 520 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH AND DIME SIZE HAIL. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 38 MILES NORTHEAST OF CAL NEV
ARI TO 24 MILES EAST OF EARP...OR ALONG A LINE EXTENDING FROM 19
MILES SOUTHEAST OF HOOVER DAM TO 16 MILES SOUTHEAST OF PARKER
DAM...MOVING SOUTHWEST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
OATMAN BY 530 PM MST...
BULLHEAD CITY AND LAUGHLIN BY 545 PM PDT...
LAKE HAVASU CITY...DESERT HILLS AND LAUGHLIN BY 550 PM PDT...
TOPOCK BY 555 PM MST...
HAVASU RAWS AND MOHAVE VALLEY BY 600 PM MST...
WILLOW VALLEY BY 605 PM MST...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MST
THURSDAY EVENING/1000 PM PDT THURSDAY EVENING/ FOR NORTHWEST ARIZONA
AND SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.
LAT...LON 3437 11486 3534 11496 3530 11400 3423 11374
3421 11383 3424 11386 3424 11399 3430 11408
3431 11412 3426 11413 3407 11442 3407 11455
TIME...MOT...LOC 0018Z 037DEG 26KT 3575 11458 3410 11396
$$
SC000
WWUS55 KVEF 110038
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
532 PM PDT THU JUL 10 2008
AZC015-CAC071-NVC003-110115-
/O.CON.KVEF.SV.W.0012.000000T0000Z-080711T0115Z/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
532 PM MST THU JUL 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
MST/615 PM PDT/ FOR EXTREME SOUTH CENTRAL CLARK...EAST CENTRAL SAN
BERNARDINO AND SOUTHWESTERN MOHAVE COUNTIES...
AT 528 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF GOLDEN
VALLEY TO 10 MILES NORTHEAST OF EARP...OR ALONG A LINE EXTENDING FROM
6 MILES NORTH OF GOLDEN VALLEY TO PARKER DAM...MOVING SOUTHWEST AT 30
MPH. THE DAMAGING WINDS ARE PUSHING TO THE WEST...WELL AHEAD OF THE
THUNDERSTORMS.
SEVERE THUNDERSTORMS WILL BE NEAR...
OATMAN...LAKE HAVASU CITY AND EARP BY 540 PM PDT...
DESERT HILLS AND BIG RIVER BY 550 PM PDT...
BIG RIVER BY 555 PM PDT...
TOPOCK BY 600 PM MST...
HAVASU RAWS BY 605 PM MST...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MST
THURSDAY EVENING/1000 PM PDT THURSDAY EVENING/ FOR NORTHWEST ARIZONA
AND SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.
LAT...LON 3437 11486 3534 11496 3530 11400 3423 11374
3421 11383 3424 11386 3424 11399 3430 11408
3431 11412 3426 11413 3407 11442 3407 11455
TIME...MOT...LOC 0032Z 037DEG 26KT 3527 11430 3418 11422
$$
SC000
WWUS55 KVEF 110057
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
550 PM PDT THU JUL 10 2008
AZC015-CAC071-NVC003-110115-
/O.CON.KVEF.SV.W.0012.000000T0000Z-080711T0115Z/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
550 PM MST THU JUL 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
MST/615 PM PDT/ FOR EXTREME SOUTH CENTRAL CLARK...EAST CENTRAL SAN
BERNARDINO AND SOUTHWESTERN MOHAVE COUNTIES...
AT 550 PM MST...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE SEVERE WINDS WERE PUSHING TO THE WEST AHEAD OF THE
THUNDERSTORMS. THIS LINE OF SEVERE WINDS ARE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF BULLHEAD CITY TO BIG
RIVER...MOVING SOUTHWEST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BULLHEAD CITY AND LAUGHLIN BY 600 PM PDT...
HAVASU RAWS BY 600 PM MST...
WILLOW VALLEY AND MOHAVE VALLEY BY 615 PM MST...
NEEDLES...VIDAL JUNCTION AND BIG BEND RAWS BY 620 PM PDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MST
THURSDAY EVENING/1000 PM PDT THURSDAY EVENING/ FOR NORTHWEST ARIZONA
AND SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.
LAT...LON 3437 11486 3534 11496 3530 11400 3423 11374
3421 11383 3424 11386 3424 11399 3430 11408
3431 11412 3426 11413 3407 11442 3407 11455
TIME...MOT...LOC 0050Z 037DEG 26KT 3525 11452 3410 11437
$$
SCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:30 PM MST, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 10, 3:30 PM MST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 330 PM PDT THU JUL 10 2008 .SYNOPSIS...SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF MOHAVE...CLARK...AND SAN BERNARDINO COUNTIES...WITH ISOLATED SEVERE STORMS POSSIBLE THROUGH THE EVENING SOUTH OF LAS VEGAS. FRIDAY...ADDITIONAL MOISTURE WILL BRING BETTER CHANCES OF SHOWERS AND THUNDERSTORMS TO MUCH OF THE REGION. FLASH FLOODING WILL BE A SIGNIFICANT THREAT TO AREAS ALONG AND SOUTHEAST OF INTERSTATE 15 AND CONTINUE THROUGH THE WEEKEND. && .SHORT TERM...ENHANCED EASTERLY FLOW THANKS TO HIGH PRESSURE CENTERED TO OUR WEST AND AN EASTERLY WAVE TO OUR SOUTH CONTINUES TO BRING MONSOONAL MOISTURE INTO THE AREA. THIS IS RESULTING IN WIDELY SCATTERED CONVECTION ACROSS CLARK...SAN BERNARDINO...AND MOHAVE COUNTIES...WHILE MORE DENSE COVERAGE PERSISTS EAST OF THE AREA. WITH HIGH DEWPOINTS HANGING TOUGH AND GENERAL STORM MOTION TO THE WEST/SOUTHWEST...THUNDERSTORM COVERAGE WILL INCREASE ACROSS THE FORECAST AREA THE REST OF THE AFTERNOON AND INTO THE EVENING. THE MORNING SOUNDINGS OUT OF PHOENIX AND FLAGSTAFF BOTH INDICATED A SURPRISING AMOUNT OF VERTICAL SHEAR/40KTS...AND THIS COUPLED WITH SUFFICIENT INSTABILITY/LIS -3 TO -5/ AREAWIDE WILL MOST LIKELY RESULT IN SOME ORGANIZED CONVECTION BY LATE AFTERNOON. SEVERE STORMS WILL PROBABLE THIS AFTERNOON AND EVENING AS CONVECTION MOVES INTO THE MOIST UNSTABLE AIR/MU CAPE VALUES OVER 2000 JOULES/ OVER SOUTHERN CLARK...MOHAVE...AND SAN BERNARDINO COUNTIES...FLASH FLOODING WILL ALSO BE A CONCERN WITH SLOW MOVING CELLS. OVERNIGHT AND FRIDAY...FLASH FLOODING WILL BE THE MAIN CONCERN...AS WE LOSE SOME OF THE SHEAR...BUT MOISTURE ADVECTION CONTINUES. OPTED NOT TO ISSUE A FLASH FLOOD WATCH FOR FRIDAY...WANTING TO SEE HOW MUCH GETS WORKED OVER TODAY...WILL LEAVE UP TO THE MIDNIGHT CREW FOR NOW. CUTTING THE DISCUSSION SHORT DUE TO CURRENT WEATHER...BOTTOM LINE IS THUNDERSTORM ACTIVITY WILL CONTINUE OVER THE NEXT SEVERAL DAYS DURING THE AFTERNOON AND EVENING WITH MONSOONAL MOISTURE IN PLACE. .LONG TERM...MOISTURE AND INSTABILITY CONTINUE TO REMAIN IN PLACE ACROSS THE REGION ON SUNDAY. SHOULD SEE ODDS FOR CONVECTION INCREASE FURTHER NORTH AND WEST IN THE CWFA...AS DEEPER MOISTURE CONTINUES TO WORK INTO THESE AREAS. STEERING FLOW REMAINS WEAK ACROSS THE AREA...ESPECIALLY SOUTHERN PORTIONS WHICH WOULD ALLOW FOR SLOW MOVING STORMS CAPABLE OF PRODUCING HEAVY RAINS AND ALSO LEAD TO A THREAT FOR FLASH FLOODING. MOISTURE CONTINUES TO REMAIN ACROSS THE REGION INTO MONDAY AND TUESDAY LEADING THE CHANCES FOR CONVECTION TO CONTINUE ACROSS THE AREA. AS AN UPPER LEVEL TROUGH AXIS DIPS INTO THE PAC NW BY WEDNESDAY THIS WILL HELP TRANSITION THE FLOW ALOFT TO MORE OF A SOUTHWEST DIRECTION. THIS WILL HELP TO DRY OUT THE CWFA FROM WEST TO EAST AND THIS SHOULD RESULT IN THE COVERAGE AND ODDS OF CONVECTION DECREASING BY LATER IN THE WEEK. JUICY AIR WILL TAKE LONGER TO GET PUSHED OUT OF MOHAVE...CLARK AND LINCOLN COUNTIES SO HAVE LEFT IN SOME SLIGHT CHANCES FOR HERE. THE ECMWF IS SLOWEST IN DRYING THESE AREAS OUT AND HAS A GOOD RECORD IN HANDLING THE MONSOON MOISTURE LATELY. HIGH TEMPS WILL SLOWLY REBOUND UPWARDS THROUGH THE WEEK AS THE AMOUNT OF CLOUDS AND CONVECTION DECREASES. && .AVIATION...FOR MCCARRAN...LIGHT AND VARIABLE WINDS TONIGHT INTO TOMORROW. ISOLATED THUNDERSTORMS THIS EVENING IN THE PEACH SPRINGS CORRIDOR AND TO A LESSER EXTENT THE DAGGETT CORRIDOR AND IN THE SPRING MTNS AND SHEEP RANGE. AS THE ATMOSPHERE REMAINS MOIST AND BECOMES MORE UNSTABLE...THERE WILL BE A CHANCE FOR TSTMS TO THE LAS VEGAS VALLEY AND A BETTER CHANCE TO THE SURROUNDING MOUNTAIN RANGES. SATURDAY AND SUNDAY WILL BRING EVEN BETTER CHANCES FOR A TSTM TO OCCUR AT THE TERMINAL OR IN THE VCTY OF IT. CLOUD BASES WILL BE GENERALLY AT/ABOVE 12K FEET...BUT MAY LOWER TO 7-10K FEET IN OR NEAR TSTMS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...GENERALLY LIGHT WINDS TONIGHT AND AGAIN TOMORROW. SCT TSTMS OVER MOHAVE COUNTY AND ISOLATED TSTMS OVER EASTERN SAN BERNARDINO COUNTY THIS EVENING. THE ONLY OTHER CONCERN TONIGHT WILL BE VSBY IN THE OWENS VALLEY AS EARLIER TODAY KBIH FELL TO MVFR LEVELS. WITH NO REAL CHANGE IN THE WINDS ALOFT...VSBY MAY DROP TO MVFR LEVELS IN THE OWENS VALLEY TONIGHT OR TOMORROW DUE TO SMOKE/HAZE DRIFTING AROUND. SCT TSTMS AGAIN ON FRIDAY ACROSS MOHAVE AND EASTERN SAN BERNARDINO COUNTY WITH ISOLATED TSTMS IN CLARK COUNTY. POTENTIAL FOR HEAVY DOWNPOURS AND GUSTY WINDS WITH STORMS. THE COVERAGE AND CHANCES OF TSTMS WILL INCREASE ACROSS THIS WEEKEND ACROSS THE AREA AS MOISTURE SPREADS FURTHER NORTH AND WEST. BEST ODDS WILL CONTINUE TO BE ACROSS MOHAVE AND CLARK COUNTIES AND THE DESERTS OF SAN BERNARDINO COUNTY. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...SEVERE THUNDERSTORM WATCH 679 IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR CLARK COUNTY AZ...SEVERE THUNDERSTORM WATCH 679 IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR MOHAVE COUNTY. CA...SEVERE THUNDERSTORM WATCH 679 IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR EASTERN SAN BERNARDINO COUNTY. && KENNEDY/STACHELSKI HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Jul 10, 2:55 AM MST, 14 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 255 AM PDT THU JUL 10 2008 AZZ001>003-036-CAZ519>527-NVZ014>022-110700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 255 AM PDT THU JUL 10 2008 /255 AM MST THU JUL 10 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT DEEPER MOISTURE REMAINS IN PLACE OVER PORTIONS OF MOHAVE AND SAN BERNARDINO COUNTIES. THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN TODAY...WITH ISOLATED SEVERE WEATHER AND FLASH FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM COVERAGE WILL INCREASE AND SPREAD FARTHER NORTHWEST EACH DAY THROUGH SUNDAY. FLASH FLOODING AND SEVERE WEATHER WILL BE POSSIBLE EACH DAY...WITH THE GREATEST RISK EXPECTED ON SUNDAY. THERE COULD BE SOME DECREASE IN THUNDERSTORM CHANCES EARLY NEXT WEEK...BUT THIS IS STILL UNCERTAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND FRIDAY...ESPECIALLY IN AREAS ALONG AND SOUTHEAST OF INTERSTATE 15. MORE WIDESPREAD SPOTTER ACTIVATION MAY BE NEEDED OVER THE WEEKEND. SPOTTERS ARE ALWAYS ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER AS SOON AS IT IS SAFE TO DO SO. MORGAN
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:03 PM MST | Flash Flood Warning | VEF | Mohave | 102 min |
| Jul 10, 5:29 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 46 min |
| Jul 10, 5:48 PM MST | Flash Flood Warning | VEF | Mohave | 2 hr |
| Jul 10, 6:17 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 43 min |
| Jul 10, 6:28 PM MST | Flash Flood Warning | VEF | Mohave | 98 min |
| Jul 10, 6:56 PM MST | Areal Flood Advisory | VEF | Mohave | 68 min |
| Jul 10, 7:52 PM MST | Severe Thunderstorm Warning | VEF | San Bernardino | 38 min |
| Jul 10, 8:38 PM MST | Areal Flood Advisory | VEF | San Bernardino | 82 min |
| Jul 10, 10:03 PM MST | Areal Flood Advisory | VEF | San Bernardino | 117 min |
| Jul 10, 11:23 PM MST | Areal Flood Advisory | VEF | San Bernardino | 97 min |
| Jul 11, 4:43 PM MST | Areal Flood Advisory | VEF | Lincoln | 77 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2008Severe Thunderstorm Warnings in California, 2008Severe Thunderstorm Warnings in Nevada, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.